# SDR A6WA2019112147026

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 44,378 hours, 42,917 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 6420002
- Part serial: 1508
- Condition: Malfunctioned
- Location: Lt Wing Anti-Ice
- Part time: 44,379 hours, 42,918 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3158 - L WING ANTI ICE CAUTION MESSAGE IN FLIGHT. C/W QRH MESSAGE CLEARED AND LEFT ICING CONDITIONS MESSAGE OCCURED BETWEEN CLIMBOUT AND CRUISE WITH WING ANTI ICE SELECTED ON. L WING SHOWED YELLOW ON SYNOPTIC MESSAGE CLEARED WHEN 14TH STAGE ISOL VALVE OPENED  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED LH PRESSURE SW IAW AMM 30-12-10. OPS CHECK GOOD
